# SDR AWXA200400111

- Difficulty date: January 3, 2004
- Submitted: January 29, 2004
- Operation: Air carrier
- Aircraft: N324AW
- Make and model: Boeing 737301
- Aircraft serial: 23261
- Aircraft time: 58,145 hours, 36,947 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door Frame
- Part number: 6545871110
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-18 CHECK A 1.0625 INCH CRACK WAS FOUND ON R-1 DOOR FRAME AT 3RD STOP CUTOUT FROM BOTTOM ON AFT EDGE BS 328, STR 14 RT.  MAINTENANCE STOP DRILLED CRACK ON R-1 DOOR FRAME AT 3RD STOP CUTOUT FROM BOTTOM BS 328, STR 14 RT; PERFORMED HFEC INSPECTION TO VERIFY CRACK CONTAINED; FABRICATED A REPAIR DOUBLER; INSTALLED REPAIR PART IAW B737-300 SRM 51-70-11 FIG 1 PG 1-6.
